# SDR AALA971365

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN AND STRINGER HAVE CORROSION AT STA 720A, STR 14R.  CLEANED AND TREATED STRINGER AND INSTALLED SKIN DOUBLER PER SRM 53-30-3, FIGURE 14.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
